# SDR SIMA20140624001

- Difficulty date: June 24, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 29,492 hours, 25,601 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166011
- Part serial: 200401019
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT, HS VLV 2 FAIL ON EICAS WITH BOTH ENGS RUNNING.  R & R HS VLV 2 IAW AMM 36-11-02.  OPERATIONS CHECKED GOOD.
